Sie sind hier: Startseite Emeriti Ludger Rüschendorf Publications Financial mathematics and risk measures

Financial mathematics and risk measures

  • Risk bounds in factor models . Coauthor : J. Ansari .Preprint  (2018)
  • Risk bounds with additional information on fuctionals of the risk vector. Dependence Modelling (2018) , 6 ,102-113 (pdf)
  • Value-at-Risk bounds with variance constraints. Coauthors: C. Bernard, S. Vanduffel. Preprint (October 2013) (SSRN). The Jourmal of Risk and Insurance 84 (3) (2017), 923–959 (doi:10.1111/jori.12108)
  • Upper bounds for concave distortion risk measures on moment spaces. Coauthors: D. Cornilly, S. Vanduffel. Preprint (2017) To appear in : Insurance , Mathematics , and Economics (IME) , (2018)(pdf)
  • Risk excess measures induced by hemi-metrics. Coauthor: O. P. Faugeras. Preprint (2017) To appear in : Probability ,Uncertainty and Quantitative Risk (2018) (pdf)
  • Value-at-Risk bounds with two-sided dependence information. Coauthor: T. Lux. Preprint (2017). To appear in : Mathematical Finance (2018) (pdf)
  • Ordering results for risk bounds and cost-efficient payoffs in partially specified risk factor. Coauthor: J. Ansari. To appear in: Methodology and Computing in Applied Probability (2017) (doi:10.1007/s11009-016-9536-1)
  • Risk bounds and partial dependence information. Preprint (2016) (pdf). To appear in: From Statistics to Mathematical Finance. Festschrift in Honour of Winfried Stute. Eds: D. Ferger, W. González Manteiga, T Schmidt, J.-L. Wang, Springer (2017) (doi:10.1007/978-3-319-50986-0)
  • VaR bounds in models with partial dependence information on subgroups. Coauthor: J. Witting. Preprint (2016) (pdf). Dependence Modeling 5 (1) (2017), 59–74 (doi:10.1515/demo-2017-0004)
  • Improved Hoeffding–Fréchet bounds and applications to VaR estimates. Preprint (2016) (pdf). In: Copulas and Dependence Models with Applications. Contributions in Honor of Roger B. Nelsen. Eds: M. Úbeda Flores, E. de Amo Artero, F. Durante, J. Fernández Sánchez. Springer (2017), 181-202 (doi:10.1007/978-3-319-64221-5_12)
  • VaR bounds for joint portfolios with dependence constraints.  Coauthors: G. Puccetti, D. Manko. Preprint (SSRN). Dependence Modeling 4 (2016), 368–381
  • Construction and hedging of optimal payoffs in Lévy Models. Coauthor: V. Wolf. Preprint (2015) (pdf). In: Advanced Modelling in Mathematical Finance. Eds.: J. Kallsen and  A. Papapantoleon ,Springer(2016) ,331-377
  • European and Asian Greeks for general jump diffusions with nonvanishing Brownian motion part. Coauthor: A. Hudde. Preprint (2016) (arXiv:1603.00920v1)
  • Reduction of Value-at-Risk bounds via independence and variance information. Coauthors: G. Puccetti, D. Small, and S. Vanduffel. Preprint (2015) (SSRN). Scandinavian Actuarial Journal 3  (2017), 245-266 (doi:10.1080/03461238.2015.1119717 )
  • Cost-effciency in multivariate Lévy models. Coauthor: V. Wolf. Preprint (pdf). Dependence and Risk Modelling 3 (2015), 1–16
  • On the method of optimal portfolio choice by cost-efficiency. Coauthor: V. Wolf. Preprint (October 2014) (pdf). Applied Mathematical Finance 23 (2) (2016), 158-173 (doi:10.1080/1350486X.2016.1204238)
  • Risk bounds for factor models. Coauthors: C. Bernard, S. Vanduffel and R. Wang. Preprint (2015) (SSRN, doi:10.2139/ssrn.2572508). Finance and Stochastics 3 (2017), 631–659 (doi:10.1007/s00780-017-0328-4)
  • How robust is the Value-at-Risk of credit risk portfolios? Coauthors: C. Bernard, S. Vanduffel and J. Yao. Preprint (September 2014) (pdf, SSRN). The European Journal of Finance (2017) ,23(6) ,507 - 534
  • Reducing model risk via positive and negative dependence assumptions. Coauthors: V. Bignozzi and G. Puccetti (pdf, SSRN). Insurance: Mathematics and Economics 61(2015), 17–26
  • Construction of cost-efficient self-quanto calls and puts in exponential Lévy models. Coauthors: E.A.v. Hammerstein, E. Lütkebohmert and V. Wolf. Proceedings AFMATH Conference 2014 ,49-61 (pdf)
  • An Academic Response to Basel 3.5. Coauthors: P. Embrechts, G. Puccetti, R. Wang and A. Beleraj. Risks 2 (1) (2014), 25-48 (doi:10.3390/risks2010025)
  • Value-at-Risk bounds with variance constraints. Coauthors: C. Bernard and S. Vanduffel. Preprint (October 2013) (pdf, SSRN). Journal of Risk and Insurance (2015) (doi:10.1111/jori.12108)
  • Optimal claims with fixed payoff structure. Coauthors: C. Bernard and S. Vanduffel. Preprint (2013; version: May 2014) (pdf). Journal of Applied Probability 51A (2014), 175–188
  • Optimal payoffs under state-dependent constraints. Coauthors: C. Bernard, F. Moraux and S. Vanduffel. Preprint (June 2014) (pdf). Quantitative Finance, 15 (7) (2015), 1157–1173
  • Optimality of payoffs in Lévy models. Coauthors: E. A. v. Hammerstein, E. Lütkebohmert and V. Wolf. Preprint (May 2013) (pdf). International Journal of Theoretical and Applied Finance 17 (6), 1450041 , 49-61 (2014) (doi:10.1142/S0219024914500411)
  • Portfolio optimization for heavy-tail assets: Extreme Risk Index vs. Markowitz. Coauthors: G. Mainik and G. Mitov. Preprint (October 2013) (pdf, arXiv:1505.04045). Journal of Empirical Finance, 32 (2015), 115–134 (doi:10.1016/j.jempfin.2015.03.003)
  • Optimal risk allocation for convex risk functionals in general domains. Coauthor: S. Kiesel. Preprint (2013) (pdf). Statistics & Risk Modeling. 31 (3–4) (2014), 335–365 (doi:10.1515/strm-2012-1156)
  • On the optimal reinsurance problem. Coauthor: S. Kiesel. Preprint (2013) (pdf). Applicationes Mathematicae 40 (3) (2013), 259–280 (doi:10.4064/am40-3-1 )
  • Model uncertainty and VaR aggregation. Coauthors: P. Embrechts and G. Puccetti. Preprint (2012) (pdf, SSRN). Journal of Banking and Finance 37 (8) (2013), 2750–2764
  • Computation of sharp bounds on the expected value of a supermodular function of risks with given marginals. Coauthor: G. Puccetti. Preprint (2012; version: March 2013) (pdf, SSRN). Communications in Statistics-Simulation and Computation 44 (2015), 705–718 (doi:10.1080/03610918.2013.791368 ).
  • Asymptotic equivalence of conservative VaR- and ES-based capital charges. Coauthor: G. Puccetti. Preprint (2012; version: July 2013) (pdf). Journal of Risk 16 (3) (2014), 1–19
  • Sharp bounds for sums of dependent risks. Coauthor: G. Puccetti. Preprint (2011) (pdf). J. Appl. Probab. 50 (1) (2013), 42–53
  • Risk bounds, worst case dependence and optimal claims and contracts. Preprint (2011) ( pdf). Proceedings of the AFMATH Conference, Brussels (2012), 23–36
  • Bounds for joint portfolios of dependent risks. Coauthor: G. Puccetti. Statistics & Risk Modeling 29 (2) (2012). 107–132 (pdf)
  • Computation of sharp bounds on the distribution of a function of dependent risks. Coauthor: G. Puccetti. J. Comp. Appl. Math. 236 (7) (2012), 1833–1840 (pdf)
  • Ordering of multivariate probability distributions with respect to extreme portfolio losses. Coauthor: G. Mainik. Statistics & Risk Modeling 29 (1) (2012), 73–106 (arXiv:1010.5171, doi:10.1524/strm.2012.1103)
  • On optimal allocation of risk vectors. Coauthor: S. Kiesel. Preprint (pdf). Insurance: Mathematics and Economics 47 (2010), 167–175 (doi:10.1016/j.insmatheco.2010.05.005)
  • Worst case portfolio vectors and diversification effects. Preprint (March 2010; 1st version: September 2009) (pdf). Finance and Stochastics 16 (2012), 155–175
  • On optimal portfolio diversification with respect to extreme risks. Coauthor: G. Mainik. Finance and Stochastics 14 (2010), 593–623 (doi10.1007/s00780-010-0122-z, pdf)
  • On the distributional transform, Sklar's Theorem, and the empirical copula process. Journal of Statistical Planning and Inference 139 (2009), 3921–3927 (pdf)
  • Characterization of optimal risk allocations for convex risk functionals. Coauthor: S. Kiesel. Statistics and Decisions 26 (2008), 303–319 (doi:10.1524/stnd.2008.1001)
  • Comparison results for path-dependent options. Coauthor: J. Bergenthum. Statistics & Decisions 26 (2008), 53–72 (doi:10.1524/stnd.2008.0912)
  • On convex risk measures on Lp-spaces. Coauthor: M. Kaina. Mathematical Methods in Operations Research (MMDR) 69 (2009), 475-495, DOI 10.1007/s00186-008-0248-3. (pdf)
  • On comonotonicity of Pareto optimal risk sharing. Coauthor: M. Ludkovski. Statistics and Probability Letters 78 (2008), 1181-1188. (pdf)
  • Convex ordering criteria for Lévy Processes. Coauthor: J. Bergenthum. Advances Data Analysis Classification 1 (2007), 143-173. (pdf)
  • Risk measures for portfolio vectors and allocation of risks. Preprint (2005). In: Risk Assessment: Decisions in Banking and Finance, Eds: G. Bol, S. T. Rachev, R. Würth, Springer/Physica-Verlag (2009), 153-164.
  • Law invariant convex risk measures for portfolio vectors. Statistics & Decisions 24 (2006), 97-108 (pdf)
    Oldenbourg Wissenschaftsverlag, München (http://statistics-international.de)
  • Comparison of semimartingales and Lévy processes. Coauthor: J. Bergenthum. Annals of Probability 35 (1) (2007), 228–254. (pdf)
  • On the optimal risk allocation problem. Coauthor: C. Burgert. Statistics & Decisions 24 (2006), 153-171 (pdf)
    Oldenbourg Wissenschaftsverlag, München (http://statistics-international.de)
  • Consistent risk measures for portfolio vectors. Coauthor: C. Burgert. Insurance: Mathematics and Economics 38 (2006), 289-297. (pdf)
  • Optimal consumption strategies under model uncertainty. Coauthor: C. Burgert. Statistics & Decisions 23 (2005), 1-14. (pdf)
    Oldenbourg Wissenschaftsverlag, München (http://statistics-international.de)
  • Allocation of risks and equilibrium in markets with finitely many traders. Coauthor: C. Burgert. Preprint (2005). Insurance: Mathematics and Economics, 42 (2008), 177-188. (pdf)
  • Comparison of option prices in semimartingale models. Coauthor: J. Bergenthum. Finance and Stochastics 10 (2006), 222-249. (pdf)
  • Stochastic ordering of risks, influence of dependence and a.s. constructions. In: Advances on Models, Characterizations and Applications. Eds: N. Balakrishnan, I. G. Bairamov, O. L. Gebizlioglu, Chapman & Hall/CRC Press (2005), 19-56. (pdf)
  • Comparison of multivariate risks and positive dependence. Journal of Applied Probability 41 (2004), 391-406. (pdf)
  • On upper and lower prices in discrete time models. Proc. Steklov Math. Inst. 237 (2002), 134-139. (ps)
  • Minimal distance martingale measures and optimal portfolios consistent with observed market prices. Coauthor: T. Goll. In: Stoch. Processes and Related Topics (2002), 141-154, Taylor & Francis, Stochastics Monographs. Eds: R. Buckdahn, H.J. Engelbert, and M. Yor. (ps)
  • Minimax and minimal distance martingale measures and their relationship to portfolio optimization. Coauthor: T. Goll. Finance and Stochastics 5 (2001), 557-581 (ps)
  • Models for option prices. Coauthor: S. T. Rachev. Theory Probab. Appl. 39 (1)  (1995), 150–152 (pdf, doi:10.1137/1139005)
  • On the Cox, Ross and Rubinstein model for option prices. Coauthor: S. T. Rachev. In: Proceeding of Conference in Financial Mathematics, Mexico (1994), 25 pg.


Benutzerspezifische Werkzeuge